Skip to Content

Tamoxifen is ruining my life. Has anyone just stopped taking it ?

Responses (2)

kaismama 24 Nov 2012

Have you talked to your doc? There are other meds he could try. Unfortunately not taking something can ruin your life too.

KATEHATESCANCER 28 Nov 2012

I just started Tamoxifen two months ago and I feel the same way you do. I am on this site for moral support. I think we all need more help than we think. The mental game is hard enough, then add the lack of sleep, frustration, and everything else new! I guess my comment is - you would regret stopping if you got the cancer back! I know I don't want to play that game again. Keep positive! I am taking 10 mg twice a day, see if that helps.

kaismama 28 Nov 2012

I remember my sis in law struggling with it. It is like the worst menopause ever. I know how you ladies feel, but I agree kate, fighting the cancer is worse.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions